English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Innovationsanreize in einem strukturellen Oligopolmodell

MPS-Authors
There are no MPG-Authors available
External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Harhoff, D. (1997). Innovationsanreize in einem strukturellen Oligopolmodell. Zeitschrift für Wirtschafts- und Sozialwissenschaften, 117(3), 323-364.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0019-9367-F
Abstract
There is no abstract available